Tohoku Mathematical Journal

Automorphisms and equivalence of bounded Reinhardt domains not containing the origin

Satoru Shimizu

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 40, Number 1 (1988), 119-152.

First available in Project Euclid: 3 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32A07: Special domains (Reinhardt, Hartogs, circular, tube)
Secondary: 32H35: Proper mappings, finiteness theorems 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]


Shimizu, Satoru. Automorphisms and equivalence of bounded Reinhardt domains not containing the origin. Tohoku Math. J. (2) 40 (1988), no. 1, 119--152. doi:10.2748/tmj/1178228082.

Export citation


  • [1] D. E. BARRETT, Holomorphic equivalence and proper mapping of bounded Reinhardt domains not containing the origin, Comment. Math. Helv. 59 (1984), 550-564.
  • [2] E. BEDFORD, Holomorphic mapping of products of annul! in Cn, Pacific J. Math. 8 (1980), 271-281.
  • [3] E. CARTAN, Sur les domaines bornes homogenes de 1'espace de n variables complexes, Abh. Math. Sem. Hamburg 11 (1935), 116-162.
  • [4] G. HOCHSCHILD, The Structure of Lie Groups, Holden-Day, San Francisco, 1965
  • [5] S. KOBAYASHI AND K. NoMizu, Foundations of Differential Geometry, I, 1963; II, 1968, Wiley-Interscience, New York.
  • [6] R. NARASIMHAN, Several Complex Variables, Univ. of Chicago Press, 1971
  • [7] T. SUNADA, Holomorphic equivalence problem for bounded Reinhardt domains, Math Ann.235 (1978), 111-128.
  • [8] P. THULLEN, Zu den Abbildungen durch analytische Funktionen mehrerer Verauderlichen, Math. Ann.104 (1931), 244-259.